Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have question about Lexapro. My brother is suffering from depressive disorder for some time but he has just yesterday prescribed with Lexapro. He has taken the first dose of 20 mg this morning and he already have some side effects. His stomach hurts, he feel nausea and generally very sick. What can we do?

Loading...

You must go and see doctor immediately. It can be caused by medication or it can be something else. Maybe it is just coincidence that his sickness is in the same time with the first dose of Lexapro. Maybe he is just scarred of new medication. But nevertheless you must go and see what is wrong; if his body responds to Lexapro in that way then his doctor must change the medication.
Reply

Loading...

20mg is WAY too high for a first dose.
Reply

Loading...

i agree that 20mg is too high for first dose. but stomach ache, nausea, and some other reactions are normal while the drug is first being introduced into your system. i wouldn't be too alarmed unless he's constantly throwing up or something.
Reply

Loading...

I was diagnosed as having post natal depression after the birth of our 2nd child. our GP prescribed lexapro for me too. i had the same symptoms as you stated. I asked my GP if this was normal, and he said yes. It also depends on the time of day the medication is being taken. I used to take it in the morning and then feel like c**p for the rest of the day. I now take it of a night and don't feel any of the side effects! Good luck! I hope this has been helpful for you! ;-)
Reply

Loading...